JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive with Medical Assistance (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/)
-   -   Is it possible to O just 4 days after your last Clomid pill? (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/2453774-possible-to-o-just-4-days-after-your-last-clomid-pill.html)

round2t November 25th, 2011 03:16 PM

Is it possible to O just 4 days after your last Clomid pill?
 
The last time I O'd with Clomid I was taking 50mg. I O'd 5 days after my last pill, and my Dr. said to expect ovulation 5-9 days after taking the last one.

Last cycle, I didn't ovulate on the 50mg so we bumped my dose up to 100mg. Well today would be day 5 after taking my last pill, and FF is making it look like I O'd yesterday, just 4 days after my last pill. Is this unheard of? Could I really have O'd this quickly?

I also want to add that I got positive OPKs two days ago and yesterday, and full ferning today. I do not get CM so we use preseed.

My Ovulation Chart

*JenJen* November 25th, 2011 04:54 PM

Re: Is it possible to O just 4 days after your last Clomid pill?
 
It's possible, but clomid can also screw up temps and OPK's, so I would keep DTD for at least a few more days to cover the bases. If you O'd 5 days after on 50, I'd expect something similar on 100

round2t November 26th, 2011 10:14 PM

Re: Is it possible to O just 4 days after your last Clomid pill?
 
Thank you. I am a little confused because my temp didn't go up any more this morning, but we'll see tomorrow morning what my thermometer says... but when I enter temps into FF for the next couple days, they put my O day as that 4th day after the last pill and I wasn't thinking that was possible. Anyway, I got a negative OPK and no ferning on my fertile focus so whatever day it was, at least I'm pretty sure I ovulated... and we had lots of intercourse so fingers crossed that something happens. I guess I'll know in a few more days for sure.

♥Ashley♥ November 28th, 2011 06:57 AM

Re: Is it possible to O just 4 days after your last Clomid pill?
 
Quote:

Originally Posted by *JenJen* (Post 25241267)
It's possible, but clomid can also screw up temps and OPK's, so I would keep DTD for at least a few more days to cover the bases. If you O'd 5 days after on 50, I'd expect something similar on 100

:ditto: Good Luck to you! I would continue to bd just in case!


All times are GMT -7. The time now is 04:33 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.